Have library access?
IP:34.204.198.73
  • Journals

非典型性抗精神病藥物惡性症候群-病例報告

Atypical Neuroleptic Malignant Syndrome-Case Report

Abstracts


精神病患者在使用抗精神病藥物後,通常都會有些副作用發生,其中以抗精神病藥物惡性症候群(neuroleptic malignant syndrome, NMS)為最嚴重的副作用之一,其症狀包含有發燒、嚴重肌肉僵直、自主神經及意識的改變…等,若不及時停藥且給予適當的治療,將可能危及生命。本病例為一長期服用抗精神病藥物之32歲身心障礙男性,其需於全身麻醉下接受全口牙科治療。因進行全身麻醉前需做各項檢查,故在住院期間,施打抗精神病藥物以穩定其情緒,但卻發生非典型性抗精神病藥物惡性症候群。所幸即早發現,便立即停藥與補充輸液,並於加護病房持續監測其生命徵象與治療。病患於八日後恢復健康出院。服用抗精神病藥物病患就診牙科之頻率日漸增加,面對處理上述病患,牙醫師須對NMS有所了解,以免耽誤治療的時機。

Parallel abstracts


Side-effects of antipsychotic drugs taken by the psychotic patients usually occurred. Neuroleptic malignant syndrome (NMS) is a life-threatening complication of treatment with antipsychotic drugs. The characteristics of NMS are severe muscle rigidity, fever, and autonomic and mental status changes. Patients who suffer from NMS without ceasing the antipsychotic drugs or receiving treatment is dangerous. A 32-year-old severely handicapped male with antipsychotic-induced NMS is reported. He had suffered from severe mental retardation, autism, and dental problems. Oral administration of Risperdal and Tofranil bad been for a long time. This time, he was admitted for dental treatment and received BINI-U injection before pre-operation examinations. Hower, some signs and symptoms of NMS were occurred after the BINI-U injection. The discontinuation of Risperdal and BINI-U is taken is taken immediately. The patient stayed in ICU for observations and treatments and recovered in 8 days. The number of a antipsychotics-taken patients is rising is dental clinics. Thus, dentists must understand the NMS so as not to delay the prompt treatments.

Parallel keywords

Neuroleptic malignant syndrome

Read-around